Abstract

In this paper we study the sensitivity of nonlinear stochastic differential equations of McKean-Vlasov type generated by stable-like processes. By using the method of stochastic characteristics, we transfer these equations to non-stochastic equations with random coefficients, thus making it possible to use results obtained for nonlinear PDEs of McKean-Vlasov type generated by stable-like processes in previous works. The motivation for studying sensitivity of nonlinear McKean-Vlasov SPDEs arises naturally from the analysis of the mean-field games with common noise.

Original languageEnglish
Pages (from-to)69-81
Number of pages13
JournalProblemy Analiza
Volume7
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity and sensitivity for Mckean-Vlasov type spdes generated by stable-like processes'. Together they form a unique fingerprint.

  • Cite this